Skip to main content Accessibility help
×
×
Home
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 1
  • Cited by
    This chapter has been cited by the following publications. This list is generated based on data provided by CrossRef.

    HOUSTON, KEVIN 2004. AUGMENTATION OF SINGULARITIES OF SMOOTH MAPPINGS. International Journal of Mathematics, Vol. 15, Issue. 02, p. 111.

    ×
  • Print publication year: 1994
  • Online publication date: May 2013

Deformations of maps on complete intersections, Damon's Kv-equivalence and bifurcations

Recommend this book

Email your librarian or administrator to recommend adding this book to your organisation's collection.

Singularities
  • Online ISBN: 9780511752520
  • Book DOI: https://doi.org/10.1017/CBO9780511752520
Please enter your name
Please enter a valid email address
Who would you like to send this to *
×